She has been taking Vyvanse for about four days now and she just cries with head pain. I give her Advil and it doesn't go away. When she does get relife she sleeps for hours at a time. I don't know what to do. Is it the Vyvanse? Is this a normal side affect?
Hi, headaches are a potential side effect from taking Vyvanse unfortunately. Reports suggest that this symptom does improve in time, but it can take a matter of weeks... I would suggest contacting her doctor to report this and see if they can offer any advice...
I just started taking Vyvanse yesterday (30mg) and I had the worst headache of my life by the end of the day. Luckily taking Tylenol PM took it away and allowed me to sleep. Today I've cut back on caffeine and so far haven't suffered any major headaches (but I still have a minor, dull ache). Hoping this will go away with time!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jan 2014 • 1 answer
Updated 22 Sep 2014 • 2 answers
Updated 15 Jun 2018 • 2 answers
Updated 28 Jul 2017 • 2 answers
Updated 16 Dec 2018 • 1 answer